# SDR CA080807004

- Difficulty date: August 6, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 40,574 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Condition: Fractured
- Location: Actuator
- Part time: 44,413 hours
- Component: Actuator, Smithsind
- Component part number: A44700009
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

(CAN) WHEN THE FLIGHT/TAXI SWITCH WAS SELECTED TO FLIGHT IN PREPARATION FOR TAKE OFF, THE CREW RECEIVED SOME HYDRAULIC CAUTION LIGHTS ASSOCIATED WITH A LOW HYDRAULIC LEVEL INDICATION ON THE NR 1 SYSTEM . THE ACFT RETURNED TO THE GATE AND A MAJOR HYDRAULIC LEAK WAS OBSERVED AT THE RT WING. MX FOUND THE INBD FLIGHT SPOILER ACTUATOR CASING CRACKED. THE ACTUATOR WAS REPLACED, LEAK CHECKED, TESTED AND THE ACFT RETURNED TO SERVICE.
